# SDR EIA990059

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 570
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, FUSELAGE EXTERNAL SKIN, BS 570 AT EQUIPMENT COOLING DUCT OUTLET CUTOUT, IS CRACKED IN 3 FASTENER HOLES.  REPAIRED IAW RS R-53-11-34043, 8110-3 AND ECRA.  (M)
